# SDR SWAA2024112659915

- Difficulty date: November 14, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231MF IS DISBONDED AREA MARKED P/N 143A5810-524<[01] REPLACED AND INSTALLED PANEL 231MF PER [AMM 53-21-00-400-801-NG (PASSENGER CABIN FLOOR PANEL INSTALLATION - PERMANENT)];[02] INSPECTED WORK PERFORMED
